# SDR U5QA202312300123

- Difficulty date: December 30, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N317JE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5742
- Aircraft time: 5,601 hours, 3,485 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Fcc 1a Card
- Component part number: 8220809810
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FXE TO BGR, DIVERT TO FXE DUE TO YAW DAMP & AUTOPILOT FAILS.  MX C/A: R&R FCC 1A CARD, OPS CKS GOOD.
